List of volatile drugs, pretty big. These include all known substances, such as gasoline, gas, glue. They are called inhalers. The main problem of substance abuse with these agents is that, they are all within easy reach. Any teenager can easily buy the necessary medicines.
That is what attracts guys from 8 to 15 years. They want to try something different, to experience euphoria and without fear using inhalers. That's just the risk from them, unfortunately, not less, than heroin or other deadly drugs.
Any inhaler has lipid-soluble properties, which helps to instantly penetrate the blood, which immediately moves to the brain. Getting here, poisonous particles permanently destroy brain cells. Guaranteed long-term substance abuse leads to human degradation. He can't walk, to speak or even think.
The most dangerous number in your considered:
- gas from lighters;
- liquid nail Polish remover;
To buy something from this list does not need a lot of money, parental permission. Everything is available, the problem of substance abuse. Every year more and more adolescents becoming victims. Then when for some, the smell of gasoline is associated with something nasty and caustic, others enjoy its aroma. Volatile inhalants – not that simple household chemicals, this is a dangerous substance, especially in the hands of children.
At risk are teenagers. They want to get high, that's just usually it lasts no more 30 minutes. Guys pour desired liquid into the package and inhale its vapor. After the first breath there is a feeling of intoxication. It usually manifests the following symptoms:
- upbeat mood;
- slight dizziness;
- everything around becomes bright colors;
- appear pleasant hallucinations.
Already at this stage start to appear first side effects – excessive salivation, slight sore throat, the heart begins to beat faster.
Gradually pleasant euphoria leaves, and replaced by the negative consequences of the actions of inhalants:
- impaired coordination;
- people can drop is severely damaging yourself;
- speech becomes slurred;
- overcome by fits of laughter;
- a sharp flash of fear;
- skin becoming a pale shade of;
Children are more susceptible to substance abuse, therefore, parents should always be alert and pay attention to certain signs of the emergence of a terrible fascination with inhalants. The most loyal of them are considered:
- odor from clothing, hair;
- the discovery in the apartment empty cylinders, tubes;
- the emergence of a strong irritation on the face, especially in the nose and mouth;
- redness of the eyes;
- the appearance of cough for no reason;
- complaints of frequent headaches;
- poor appetite;
- loss of interest in studies, friends, hobby;
- irritability, temper;
- dropouts with unknown company.
With the appearance of several factors you need to sound the alarm, because the consequences can be dire.
To inflict a serious blow to the health enough a couple of times substance abuse. When the euphoria disappears, the teenager begins to experience withdrawal symptoms. Arising unpleasant feelings force him again to take a breath. The more he enjoys the deadly toy, the more to abandon it.
Inhalers seriously destroy health, and sometimes take a life. After years of inhaling LUND children develop:
- cirrhosis of the liver;
- diseases of the blood;
Often innocent fascination is fatal. His cause, is committing rash actions while intoxicated, or suffocation coming, when a teenager does not have time to remove the bag from the head.
In the mind of the dependent die the neurons of the brain, and this is the right step in receiving disability.
Unlike conventional drugs, inhalation cause only psychological dependence. Breaking appears only in the desire to re-breathe toxic substances. Treatment is possible, but you have to spend a lot of time, forces, patience. Usually therapy takes place in several stages, which are carried out in special institutions.
Engineers try to restore lost health and spend time with patient psychological work. With the right approach and support parents, chance to return the baby to normal life there is always! The signs of using inhalants need to be able to recognize at an early stage, only then the therapy will give a positive result.